MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Catalog Number 7100-5H15
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plate listed previously was used in conjuction with the implants listed below as a total construct for bone fragment osteotomy fixation and joint arthrodesis.In addition to the non union, the nitinol implant listed below experienced mechanical failure and the 28mm screw backed out of the plate.Nitinol staple implant - dynaforce himax implant pn-7115-1515kt, lot-500167, udi-(b)(4); non-locking screws listed in next section.Plate non-locking screw - motoband cp non-locking screw 3.5mmx14mm pn-1500- 3514, lot 101314 udi-(b)(4).Plate non-locking screw - motoband cp non-locking screw 3.5mmx22mm, pn-1500- 3522, lot 102347, udi-(b)(4).Plate non-locking screw - motoband cp non-locking screw 3.5mmx28mm pn-1500- 3528, lot 500099, udi-(b)(4).
 
Event or Problem Description
During routine follow up visit, it was discovered that a screw had backed out of the plate, the nitinol staple implant had experience mechanical failure, and the joint was not fused.Screw was removed during office visit on (b)(6) 2018.Revision surgery will be performed to remove the plate.Revision date has not yet been scheduled.Date of original surgery is (b)(6) 2018.Patient was non-complaint regarding post-op protocol.Patient has poor bone quality and is a smoker.X-ray image included.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8444572
Report Number3011421599-2018-00003
Device Sequence Number277836
Product Code HRS
UDI-Device Identifier00815432023660
UDI-Public00815432023660
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/10/2018
Device Catalogue Number7100-5H15
Device Lot Number500051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR